American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 122 found      Go to page: 1 2 3 4 5

[61] S. P. Dutta. A characterization of Gorenstein rings in characteristic $p\ (>0)$ . Proc. Amer. Math. Soc. 126 (1998) 1637-1643. MR 1443824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] William Heinzer and Craig Huneke. The Dedekind-Mertens Lemma and the contents of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1305-1309. MR 1425124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Nguyen Tu Cuong. Remarks on the non-Cohen-Macaulay locus of Noetherian schemes. Proc. Amer. Math. Soc. 126 (1998) 1017-1022. MR 1425118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] William Heinzer and Craig Huneke. Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997) 739-745. MR 1401742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Susan Morey and Bernd Ulrich. Rees algebras of ideals with low codimension. Proc. Amer. Math. Soc. 124 (1996) 3653-3661. MR 1343713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Paulo Brumatti, Philippe Gimenez and Aron Simis. Combinatorics of a certain ideal in the Segre coordinate ring. Proc. Amer. Math. Soc. 124 (1996) 3285-3292. MR 1343683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Yuji Yoshino. On the higher delta invariants of a Gorenstein local ring. Proc. Amer. Math. Soc. 124 (1996) 2641-2647. MR 1327054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Sam Huckaba. A $d$-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients. Proc. Amer. Math. Soc. 124 (1996) 1393-1401. MR 1307529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Kohji Yanagawa. A characterization of integral curves with Gorenstein hyperplane sections . Proc. Amer. Math. Soc. 124 (1996) 1379-1384. MR 1301052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Matthew Miller and Rafael H. Villarreal. A note on generators of least degree in Gorenstein ideals. Proc. Amer. Math. Soc. 124 (1996) 377-382. MR 1301519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] I-Chiau Huang. A residue map and its applications to some one-dimensional rings . Proc. Amer. Math. Soc. 123 (1995) 2369-2372. MR 1254843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Bernard Johnston and Daniel Katz. Castelnuovo regularity and graded rings associated to an ideal . Proc. Amer. Math. Soc. 123 (1995) 727-734. MR 1231300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Lê Tuan Hoa and Rosa M. Miró-Roig. Bounds for the Betti numbers of generalized Cohen-Macaulay ideals . Proc. Amer. Math. Soc. 123 (1995) 2397-2405. MR 1254842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Anna Guerrieri. On the depth of the associated graded ring . Proc. Amer. Math. Soc. 123 (1995) 11-20. MR 1211580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Mark R. Johnson and K. N. Raghavan. Cohen-Macaulayness of blow-ups of homogeneous weak $d$-sequences . Proc. Amer. Math. Soc. 123 (1995) 1991-1994. MR 1264817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Santiago Zarzuela. On the depth of blowup algebras of ideals with analytic deviation one . Proc. Amer. Math. Soc. 123 (1995) 3639-3647. MR 1286012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Tadahito Harima. Characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property . Proc. Amer. Math. Soc. 123 (1995) 3631-3638. MR 1307527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Takesi Kawasaki. Local rings of relatively small type are Cohen-Macaulay . Proc. Amer. Math. Soc. 122 (1994) 703-709. MR 1215029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Songqing Ding. Auslander's $\delta$-invariants of Gorenstein local rings . Proc. Amer. Math. Soc. 122 (1994) 649-656. MR 1203983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Aldo Conca and Jürgen Herzog. On the Hilbert function of determinantal rings and their canonical module . Proc. Amer. Math. Soc. 122 (1994) 677-681. MR 1213858.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Shiro Goto, Koji Nishida and Keiichi Watanabe. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves and counterexamples to Cowsik's question . Proc. Amer. Math. Soc. 120 (1994) 383-392. MR 1163334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Mats Boij and Dan Laksov. Nonunimodality of graded Gorenstein Artin algebras . Proc. Amer. Math. Soc. 120 (1994) 1083-1092. MR 1227512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Songqing Ding. The associated graded ring and the index of a Gorenstein local ring . Proc. Amer. Math. Soc. 120 (1994) 1029-1033. MR 1181160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Lê Tuan Hoa. Reduction numbers and Rees algebras of powers of an ideal . Proc. Amer. Math. Soc. 119 (1993) 415-422. MR 1152984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Manfred Herrmann and Ngô Viet Trung. Examples of Buchsbaum quasi-Gorenstein rings . Proc. Amer. Math. Soc. 117 (1993) 619-625. MR 1112491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Mayumi Morimoto and Shiro Goto. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves . Proc. Amer. Math. Soc. 116 (1992) 305-311. MR 1095226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 122 found      Go to page: 1 2 3 4 5